# SDR DALA2024071006995

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fr 44 S1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AT FR44 AND S-1R UPPER EXTERNAL SKIN UNDER ADF 1 ON UPPER FUSELAGE.   REPAIRED PER ER/A 618451-14.
